Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 297, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 1:22 PM CDT for Autauga County, Dallas County, Lowndes County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 1:22 PM CDT (18:22 UTC)
- Expired
- Jun 17, 2011, 2:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS54 KBMX 171822
SVRBMX
ALC001-047-085-171915-
/O.NEW.KBMX.SV.W.0297.110617T1822Z-110617T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 215 PM CDT
* AT 123 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BURNSVILLE TO AUTAUGAVILLE TO WHITE
HALL...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUTAUGAVILLE...LOWNDESBORO...AUTAUGA COUNTY AIRPORT...BOOTH...VIDA
JUNCTION...DAWSON MILL AND MANACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3213 8678 3238 8679 3253 8709 3268 8655
3237 8647 3236 8649 3234 8649 3233 8648
3229 8649 3227 8648 3227 8645 3224 8644
TIME...MOT...LOC 1823Z 253DEG 19KT 3252 8690 3241 8668
3225 8667
$$
753 follow-up statements
733
WWUS54 KBMX 171849
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI JUN 17 2011
ALC001-047-085-171915-
/O.CON.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
149 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUTAUGA...
NORTH CENTRAL LOWNDES AND NORTHEASTERN DALLAS COUNTIES UNTIL 215 PM
CDT...
AT 149 PM CDT...A ***YOU FORGOT TO SELECT A DEFAULT OPTION***
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VIDA
JUNCTION TO AUTAUGA COUNTY AIRPORT TO LOWNDESBORO...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
AUTAUGA COUNTY AIRPORT...BOOTH...VIDA JUNCTION AND MANACK.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
3238 8647 3236 8649 3234 8649 3233 8648
3228 8649 3227 8648 3226 8644 3224 8644
3218 8662
TIME...MOT...LOC 1849Z 253DEG 19KT 3256 8674 3245 8652
3229 8651
$$
75113
WWUS54 KBMX 171849 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI JUN 17 2011
ALC001-047-085-171915-
/O.CON.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
149 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUTAUGA...
NORTH CENTRAL LOWNDES AND NORTHEASTERN DALLAS COUNTIES UNTIL 215 PM
CDT...
AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF VIDA JUNCTION TO
AUTAUGA COUNTY AIRPORT TO LOWNDESBORO...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BOOTH AND VIDA JUNCTION.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
3238 8647 3236 8649 3234 8649 3233 8648
3228 8649 3227 8648 3226 8644 3224 8644
3218 8662
TIME...MOT...LOC 1850Z 253DEG 19KT 3256 8674 3245 8652
3229 8651
$$
75523
WWUS54 KBMX 171900
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT FRI JUN 17 2011
ALC001-047-085-171910-
/O.CAN.KBMX.SV.W.0297.000000T0000Z-110617T1915Z/
DALLAS AL-LOWNDES AL-AUTAUGA AL-
200 PM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR AUTAUGA...NORTH CENTRAL
LOWNDES AND NORTHEASTERN DALLAS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3243 8677 3255 8700 3263 8675 3267 8655
3238 8647 3236 8649 3234 8649 3233 8648
3228 8649 3227 8648 3226 8644 3224 8644
3218 8662
TIME...MOT...LOC 1900Z 253DEG 19KT 3258 8668 3247 8646
3231 8645
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:54 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 17, 12:54 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1254 PM CDT FRI JUN 17 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES. THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL 100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD. FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN. THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S. 19 && .AVIATION...18Z TAF DISCUSSION. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE NORTH WHERE SIGNIFICANT RAIN FELL TODAY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1040 AM CDT FRI JUN 17 2011 ALZ011>015-017>050-181130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1040 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS... INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD OF IT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 12:54 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011
ALZ025-027-028-033-035>037-040>043-171845-
AUTAUGA AL-CHILTON AL-CLAY AL-COOSA AL-DALLAS AL-ELMORE AL-LOWNDES
AL-PERRY AL-SHELBY AL-TALLADEGA AL-TALLAPOOSA AL-
1254 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...NORTHWESTERN
TALLAPOOSA...TALLADEGA...SOUTHERN SHELBY...CENTRAL PERRY...
NORTHWESTERN LOWNDES...NORTHWESTERN ELMORE...NORTHEASTERN DALLAS...
COOSA...CLAY AND CHILTON COUNTIES UNTIL 145 PM CDT...
AT 1250 PM CDT...THE EMERGENCY MANAGEMENT AGENCY AND STORM SPOTTERS
REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLADEGA
TO FAYETTEVILLE TO LAY LAKE DAM TO MAPLESVILLE TO MARION...AND
MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SYLACAUGA...
CLANTON...
STEWARTVILLE...
WEOGUFKA...
VALLEY GRANDE...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3266 8746 3284 8691 3283 8688 3286 8688
3320 8640 3356 8605 3318 8565 3311 8565
3310 8563 3277 8595 3260 8617 3239 8648
3223 8700
TIME...MOT...LOC 1754Z 319DEG 29KT 3343 8605 3313 8632
3296 8655 3275 8686 3263 8729
17/KLAWSLocal storm report, Jun 17, 12:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 SE VESTAVIA HILLS 33.41N 86.76W
06/16/2011 JEFFERSON AL PUBLIC
DOLLY CREEK CONVENIENCE GAS STATION OF ACTON ROAD HAD
FRONT CANOPY RIPPED OFF LANDING ON A VEHICLE.
&&
JTLocal storm report, Jun 17, 1:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 1 ENE ALABASTER 33.25N 86.81W
06/17/2011 SHELBY AL EMERGENCY MNGR
POWERLINES DOWN ON SIMMSVILLE ROAD AT HWY 68.
&&
JTLocal storm report, Jun 17, 1:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 5 S ALABASTER 33.17N 86.82W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREES DOWN ON EDDINGS LANE AT HWY 119.
&&
JTLocal storm report, Jun 17, 1:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 5 NW ALABASTER 33.29N 86.89W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON ELVIRA ROAD AT HWY 52.
&&
JTLocal storm report, Jun 17, 1:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG 5 ESE VESTAVIA HILLS 33.40N 86.71W
06/17/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON VALLEYDALE RAD AT INVERNESS LANE.
&&
JTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 45 min |
| Jun 16, 7:31 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 16, 8:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jun 17, 1:13 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 17, 8:48 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 57 min |
| Jun 17, 9:40 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 65 min |
| Jun 17, 10:49 AM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 17, 11:29 AM CDT | Special Weather Statement | BMX | Blount, Jefferson, Tuscaloosa | 31 min |
| Jun 17, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 46 min |
| Jun 17, 12:08 PM CDT | Special Weather Statement | BMX | Bibb, Etowah, St. Clair, Shelby, Talladega | 52 min |
| Jun 17, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 50 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 17, 12:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby, Talladega | 38 min |
| Jun 17, 12:23 PM CDT | Special Weather Statement | BMX | Dallas | 67 min |
| Jun 17, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 12:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jun 17, 12:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Jun 17, 12:54 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Clay, Coosa, Perry, Talladega | 51 min |
| Jun 17, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Jun 17, 1:32 PM CDT | Special Weather Statement | BMX | Bullock | 43 min |
| Jun 17, 1:35 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 40 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Macon, Montgomery | 49 min |
| Jun 17, 1:47 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 28 min |
| Jun 17, 1:50 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Jun 17, 2:02 PM CDT | Special Weather Statement | BMX | Autauga | 28 min |
| Jun 17, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 39 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 53 min |
| Jun 17, 2:53 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
| Jun 17, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.